MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SHERLOCK (QUALITEL)

C.R. BARD, INC. (BASD) -3006260740 SHERLOCK (QUALITEL)
Catalog Number 9770352Y
Medical Device Problem Codes Defective Component (2292); Data Problem (3196)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported that a picc was placed in the right arm with a 40 cm trim for tpn on (b)(6), using the 3cg/sherlock for confirmation since the patient didn't appear to have a cardiac history that could interfere with confirmation.Implanting nurse had what seemed to be a good ecg image but found out on cxr from subsequent days that the picc was in fact deep.On 8/8 the team contacted us trying to find out if the picc could be playing a role in patients new svt.Since we thought this was a legitimate possibility, and in an effort to remove variables, a new picc was placed in the left arm with a 44 cm trim.Received an ecg rhythm with negative deflection at -1 (taper fully inserted to skin) and retracted to 1 cm out with the deflection disappearing and keeping large p-wave peaks as expected for a well positioned line.To fully ensure position, an cxr was performed and this new line was also far too deep.The conclusion we drew is that the patient has abnormal brachiocephalic vein anatomy which was throwing off our measurements and creating shortened pathways to the svc.The concerning part is that the 3cg verified both lines as well positioned, even though the over-wire exchange based off the cxr had to be shorten by 6 cm to a 38 cm trim in order to not leave the tip in the heart.The svt triggered a transfer to icu care.This report addresses both events that occurred on one patient.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of using the 3cg/sherlock for confirmation since the patient didn't appear to have a cardiac history that could interfere with confirmation.She had what seemed to be a good ecg image, but we found out on cxr from subsequent days that the picc was in fact deep was confirmed.The usb port on the end of the sensor cable is bent at a downward angle.The magnet tracking functionality and sensor ecg functionality stop when the usb port end of the sensor cable is moved.The root cause is material failure of the usb cable due to device use.

Brand Name
SHERLOCK (QUALITEL)
Common Device Name
SHERLOCK (QUALITEL)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22913757
Report Number3006260740-2025-06359
Device Sequence Number9184780
Product Code LJS
UDI-Device Identifier00801741163074
UDI-Public(01)00801741163074(11)220615
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K180560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770352Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale